MathSciNet Relay Station
MathSciNet bibliographic data
MR1778067 33C47 (41A60)
Li, X.-C.; Wong, R. A uniform asymptotic expansion for Krawtchouk polynomials. J. Approx. Theory 106 (2000), no. 1, 155–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement